MAUDE Adverse Event Report: ALCON LABORATORIES IRELAND LTD. CLAREON TORIC UV ABSORBING IOL; LENS, INTRAOCULAR, TORIC OPTICS

ALCON LABORATORIES IRELAND LTD. CLAREON TORIC UV ABSORBING IOL; LENS, INTRAOCULAR, TORIC OPTICS
Model Number CCW0T5
Medical Device Problem Code Inaccurate Information (4051)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/31/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is:(b)(4).
 
Event or Problem Description
A facility representative reported that during an intraocular lens (iol) implant procedure, outside packaging label does not match wagon wheel label, printing error.There was no patient contact.Additional information received stating that the procedure was completed on same day.
 
Additional Manufacturer Narrative
Corrected information was provided in d.4.The manufacturer internal reference number is: (b)(4).

Brand Name
CLAREON TORIC UV ABSORBING IOL
Common Device Name
LENS, INTRAOCULAR, TORIC OPTICS
Manufacturer (Section D)
ALCON LABORATORIES IRELAND LTD.
cork business&technology park
model farm road
cork 00000
EI  00000
Manufacturer (Section G)
ALCON LABORATORIES IRELAND LTD.
cork business&technology park
model farm road
cork 00000
EI   00000
Manufacturer Contact
jonathan schlech
6201 south freeway
mail stop ab2-6
fort worth, TX 76134
8007579780
MDR Report Key20805927
Report Number9612169-2024-01247
Device Sequence Number15936336
Product Code MJP
UDI-Device Identifier00380652434089
UDI-Public(01)00380652434089(17)260705(11)220707(10)25442420(21)25442420003
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P190018
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 12/27/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/05/2026
Device Model NumberCCW0T5
Device Catalogue NumberCCW0T5.265
Device Lot Number25442420
Was Device Available for Evaluation? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 11/01/2024
Supplement Date Received by Manufacturer11/29/2024
Initial Report FDA Received Date11/28/2024
Supplement Report FDA Received Date12/27/2024
Date Device Manufactured07/07/2022
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DISCOVISC OVD.; MONARCH III IOL CARTRIDGE C.; MONARCH III IOL INJECTOR.
Patient Age62 YR
Patient SexMale